What are the side effects of Clonazepam?
It is not toxic dose. Drowsyness & sedation occur
Hello Dr. Chintan solanki here.
Clonazepam level you mentionehd is in therapeutic range. Clonazepam therapeutic level range from 20 to 80 ng/ml.
Normal effect of clonazepam is cns depression and it causes sedation, drowsiness, giddiness and person may not be able to concentrate on work due to sedating effect and somnolance.However ot is not dangerous level, as time goes and drug cleared from the body, effects will go away.But it is risky to drive or work on machine with this level.
Effects of this medicine depends on for which indication it has been used.
If normal person takes 0.5 mg, it causes so much sedation.
But if person with panic disorder takes, it is going to reduce anxiety symptoms.
If you can tell me detail," for which purpose medicine was given and in what dosage schedule", I can tell you detail effects/signs.
I hope I have answered your query, late me know if still any info needed.
Thanks & Regards.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What are the side effects of escitalopram oxalate and clonazepam
- Is hyperventilation a side effect of clonazepam?
- Clonazepam withdrawal side effects
- Is shivering a side effect of clonazepam?
- Is nightmares a side effect of clonazepam?
- Common side effects of clonazepam
- Is excitement a side effect of clonazepam?
- Rivotril clonazepam side effects
- Clonazepam dangers side effects
- Normal side effects of clonazepam
- Suggest treatment for hypochondriasis
- What causes loss of concentration, brain fog and being unorganized?
- Can drinking lemon with hot water affect sex life?
- Suggest treatment for difficulty concentrating and anxiety
- Suggest treatment for depression
- Suggest treatment for premature ejaculation
- Suggest effective ways to quit drinking
- What causes mood swings inspite of having Venlafexine and Olanzapine ?
- How to increase penis size?
- What causes confusion after an overdose of morphine?